# SDR CA020913002

- Difficulty date: August 15, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Carson S61LSKRSKY
- Aircraft time: 32,813 hours
- Engine: Ge CT581401
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 4002T00G013
- Condition: Worn
- Location: Accessory G/B
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) BEARINGS IN ACC DRIVE & AGB WERE NEW AT OVERHAUL. ENG RUN IN TEST CELL FOR 4 HOURS. IN A/C FOR 0.2 HRS.  AFTER TEST CELL RUN, CHIP DETECTORS INSPECTED,  NORMAL.  ACC DRIVE UNIT REMOVED & BEVEL GEAR BEARINGS WORN. AGB REMOVED. REMOVED PINION GEAR HOUSING,  PINION GEAR BEARINGS WORN,  CHIPS FROM PINION GEAR.  AGB, ACC DRIVE & ACC DRIVESHAFT REPLACED. ENG LUBE PUMP, AUX SUMP, FUEL/OIL COOLER, ENG OIL TANK & LINES REMOVED & INSPECTED FOR CONTAMINATION.  NONE FOUND.  ITEMS FLUSHED PRIOR TO INSTALL.  A/C DEPARTED ON 2 HOUR FLT,  APPROX 25 MIN INTO FLT, CHIP DETECTOR ILLUMINATED,  A/C RETURNED TO BASE. PLUGS & FILTER REMOVED & CONTAMINATION FOUND.  SYS FLUSHED & A/C FLOWN APPROX 60 FLT HOURS WITHOUT INCIDENT.
